Native Pride and Spirit: Yesterday, Today and Forever

Isleta Resort, Albuquerque, New Mexico June 8-13, 2014

SAIGE Student Youth Program Agenda

Sunday, June 8

Time	Student Arrival	Location
12:00 - 6:00 pm	Student arrival – will have snacks in the hospitality room	Hospitality suite
•		
7:30 – 9:30 pm	Student Youth Program Reception - Chance Rush	Seminar Room
•		

Monday, June 9

wonday, June 9		
Time	Topic	Location
7:30 - 8:00 AM	Breakfast	Seminar Room
8:00 – 10:30 AM	Introduction of Leadership training- Americans for Indian Opportunity – Laura Harris	Seminar Room
10:30 – 10:45 AM	Break- 15 minutes	Seminar Room
10:45 – 12:00	Continue in Leadership training- AIO – Laura Harris	Seminar Room
12:00- 1:15 PM	Luncheon Keynote Speaker – Pilar Thomas, Deputy Director , DOE's Office of Indian Energy	
1:30 – 5:00 PM	Tour of the Sandia National Laboratories- Concentrated Solar Power, Distributed Energy, Critical Infrastructure Protection (Cybersecurity)	
7:00 – 8:30 PM	Cultural Reception – Stephen Toya, Jr. Dance Group	Grand Ballroom B

Native Pride and Spirit: Yesterday, Today and Forever

Isleta Resort, Albuquerque, New Mexico June 8-13, 2014

Tuesday, June 10

7:00 – 8:20	Breakfast	Grand Ballroom A
8:00 – 8:30	General Plenary Session	Grand Ballroom C
	Opening the National Training Program- Moderator-	
	Dorothy FireCloud, SAIGE Board Presentation of Colors- Isleta Pueblo honor Guard	
	Veterans Honoring Song – Tilford Brown	
8:30 -8:45AM	Opening Remarks – Susan Johnson, Chair SAIGE	
8:45-9:10AM	Welcome, Opening Prayer and Tribal Overview –	
	Governor Eddie Paul Torres, Sr., Pueblo of Isleta	
9:10-9:30 AM	Welcome- Cal Joyner, Regional Forester, Southwest Region, US Forest Service	
9:30 – 10:30 AM	Youth Program Introduction of Students-	
	JoAnn Brant, SAIGE Youth Program Director,	
	Environmental Protection Agency; Alex Grandon, AIHEC	
10:30 - 10:45	Break	Grand Ballroom A
10:45 – 11:40	Keynote Speaker - Walter Echo-Hawk-adjunct Professor, University of Tulsa College of Law and of Counsel, Crowne and Dunlevy	Grand Ballroom C
1200 - 1:15 PM	Luncheon - Dr. Sherry Allison, President, Southwest Polytechnic Institute	Grand Ballroom B
1:30 - 2:45 PM	Workshop #1 "Implications of Climate Change for the Energy Sector-" Vince Tidwell, Sandia National Lab	Seminar Room
	"Overview of the DOE and Energy Policy Priorities "	
	Jody Tallbear, Strategic Initiatives and Policy Advisor, DOE "Power Electronics and Energy Storage Grid Integration"	
	Dr. Stan Atcitty, Energy Systems Researcher & Engineer- Sandia National Lab	
1:30 - 2:45 PM	Workshop #2	Grand Ballroom C
	Resume 411-Practical Techniques to get the interview – Marcellus Proctor	

Native Pride and Spirit: Yesterday, Today and Forever

Isleta Resort, Albuquerque, New Mexico June 8-13, 2014

Tuesday, June 10

Break 2:45-3:15	30 minutes	Grand Ballroom A
3:00- 5:00 PM	Workshop #3 "Energy Efficiency and Applying Atmospheric Science to Renewable Energy"- Dr. Suzanne Singer, Post-Doctoral Fellow, Lawrence Livermore National Lab "Renewable Energy: Use of Ethnology for Tribal Natural Resource Development"-Sandra Begay- Campbell, Principal Member of Technical Staff, Tribal Energy Lead, Sandi National Lab "Fossil Fuel Overview and Doe's Impacts on and Interactions with Indian Country"-Don Ami, Intergovernmental Program Specialist, Los Alamos National Lab	Seminar Room
3:00-4:00 PM	Workshop #4 – Money Smart – Kay Simon –FDIC Office of Minority and Women's Inclusion	Grand Ballroom C
Tuesday Evening A	ctivities (Optional)	
7:00 PM	Recognition and Awards Reception- Sue Morris & Kathleen Bergeron, Moderators • Sponsorship Recognition • SAIGE Recognition Awards Entertainment – Lawrence Toya and Jemez Pueblo Dance Group	Grand Ballroom B

Wednesday, June 11

Time	TOPIC	Location
7:00 – 8:20 AM	Breakfast	Grand Ballroom A
8:00- 8:30AM	General Plenary Session	Grand Ballroom C
	Moderator- Sue Morris, SAIGE Board	
	Opening Remarks- Susan Johnson, SAIGE Char	
	Opening Morning Prayer- Lawrence Toya	
8:30- 8:45 AM	Washington NFL Team- Mascot Issue- Fredericka Joseph,	
	SAIGE Vice-Chair, NCAI video	
8:45-9:10 AM	How OPM addresses Diversity & Inclusion	
	Katherine Archuleta, Director, Office of Personnel	
	Management	
9:10- 10:00 AM	Youth Panel – Moderator Juan Perez	
10:00- 10:45 AM	Creating an Inclusive Workplace - Leslie Weldon, Deputy	
	Chief, National Forest Systems, USFS, Washington Office	

Native Pride and Spirit: Yesterday, Today and Forever

Isleta Resort, Albuquerque, New Mexico June 8-13, 2014

10:45- 11:00 AM	Break – 15 minutes	Grand Ballroom A
Wednesday, June	11	
11:00- 12:15 PM	Career and Student opportunities at Central Intelligence Agency – James Wilkerson- CIA Native American Community Outreach Program	Seminar Room
12:15 – 1:15 PM	Luncheon- Dr. Gregory Cajate, University of New Mexico	Grand Ballroom B
Wednesday aftern	oon – Career Fair	
1:30 – 4:30 PM	Career Fair and Community Outreach – Free and open to the Public	Grand Ballroom A
1:30 – 3:00 PM	Author's Book signing event: Dr. Greg Cajate and Stephen Pevar	
Wednesday Evening Activities		Location
6:00-7:30 PM Student Dinner – Keynote speaker Dr. Sherry Allison – Grand Ballr President of Southwest Indian Polytechnic Institute		
7:30 PM FILM: "Ur 2013 Winner of the Documentary – The Karen Wilde, Cultu Treasurer	Seminar Room	

Thursday, June 12

Time	Topic	Location
7:00 – 8:30 AM	Breakfast	Grand Ballroom A
8:00 -8: 15 AM 8:20-10:00 AM	General Plenary Session Moderator – Wes Westphal, SAIGE Board Opening Prayer and Veterans Honoring Song- SAIGE Warrior Society Opening Remarks- Susan Johnson, Chair, SAIGE Student Program Presentation- Moderator JoAnn Brant	Grand Ballroom C
10:00 – 10:15 AM	Break 15 minutes	Grand Ballroom A
10:15 – 12:00 PM	Wellness Panel- Moderator Wes Wilson and Taylor Morris	Seminar Room
12:00 – 1:15 PM	Lunch with the Veterans and SAIGE Warrior Society	Grand Ballroom B

Native Pride and Spirit: Yesterday, Today and Forever

Isleta Resort, Albuquerque, New Mexico June 8-13, 2014

Thursday, June 12 1:30-3:15 PM	Armed Forces Training Panel – Moderator -Freshta Tabibi – Department of Defense	Seminar Room
3:15-3:30 PM	Break 15 minutes	Grand Ballroom A
3:30-4:30 PM 4:30- 5:15 PM	"Sacred little ones" - Dr. Nader Vadiee, Instructor at SIPI "Community Based undergraduate research experience project for Tribal students" - Dr. Danielle Lansing- Instructor at SIPI Northern Arizona University — What is next after receiving applied Indigenous Degree- Joelynn Ashley	Seminar Room
6:00- 7:30 PM	Students only Dinner – Overview of the program	Grand Ballroom B

Friday, June 13

Thank you from SAIGE

Please travel home safely, and we will see you in 2015!